# SDR AWXA200500176

- Difficulty date: January 25, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 53,252 hours, 36,643 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A .625 INCH CRACK WAS FOUND IN STRINGER TIE CLIP AT AFT CARGO COMPARTMENT BS 867, STR 24 RT.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT AFT CARGO COMPARTMENT BS 867, STR 24 RT; FABRICATED A NEW REPLACEMENT TIE CLIP PER DWG 69-35352; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
